# SDR 2007UALA02185

- Difficulty date: June 23, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 24,975 hours, 9,120 cycles
- Engine: Iae V2527A5
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 775D000001
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO ALL 3 ZONES INDICATING 100F.  *S/D*  FAULTY ZONE TEMP CONTROLLER.  REPLACED ZONE TEMP (150) CONTROLLER.  SHOP FINDINGS:  NO FAULT FOUND.
